ATI infection quiz

Streptococcal pharyngitis
erythromycin

Rifadin
additional contraception

Zovirax
dehydration

Keflex
creatinine

Isoniazid
(3 correct) jaundice, numbness, dizziness

Cefotetan
stop infusion

Zovirax
BUN

MRSA
vancomycin

Cipro
tendon pain

Amoxil
emergency

Azactam
renal impairment

Tetracycline
pseudomembranous entercolitis

Primaxin
suprainfection

Aralen
(3 correct) sunglasses, driving, food

Macrodantin
cough

Antabuse
(2 correct) flagyl, cefotetan

Ketoconazole
gynecomastia

Coumadin & Bactrim
bleeding

Flagyl
seizure disorder

Amphotericin B
(2 correct) diphenhydramine and Tylenol

Mycostatin
swish

Gentamicin
Lasix

Cipro
antacid

Erythromycin
cardiac dysrhythmias

Gentamicin
urine output

A primary care provider is considering the various pharmacologic options for a patient who has a gynecologic infection and a history of alcohol use disorder. Which of the following medications can cause a reaction similar to disulfiram (antabuse) if the …

dehydartion A health care professional is caring for a patient who is about to begin receiving acyclovir (Zovirax) IV to treat a viral infection. The health care professional should recognize that cautious use of the drug is essential if the …

A health care professional is caring for a patient who is about to begin taking isoniazid (INH) to treat tuberculosis. The health care professional should tell the patient to report which of the following adverse effects of the drug? (Select …

1. A primary care provider is considering the various pharmacologic options for a patient who has a gynecologic infection and a history of alcohol use disorder. Which of the following medications can cause a reaction similar to disulfiram (Antabuse) if …

patient is about to begin gentamicin therapy to treat an infection. The health care professional should monitor for? urine output when administering erythomycin to a patient who has pneumococcal pneumonia the health care professional should monitor for which adverse effect …

A patient is allergic to penicillin but has bacterial meningitis what antibiotic can that patient be prescribed? Vancomyacin Because a patient is allergic to penicillin they have been given another antibiotic what should be available in case the patient is …

David from Healtheappointments:

Hi there, would you like to get such a paper? How about receiving a customized one? Check it out https://goo.gl/chNgQy